Addiction: Substance Abuse Community
Anxiety...please help!!
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Anxiety...please help!!

I'm currently on a taper off of oxycodone...4 weeks in and have not given in. The problem is EXTREME ANXIETY and irritable to the point of losing it. Please any suggestions on what I can take that is natural would be a blessing. I really need help. I'm very scared.
10 Comments Post a Comment
Blank
1700643_tn?1348985292
Good for u sticking to ur taper.Thats tough.not sure of ur dose and how much/how quickly ur tapering/how much u r dropping.If ur on a lot and drop too much too quick that will make u miserable but4weeks of tapering already sounds like ur going really slow.If u dnt mind let us know how much ur taking because at a certain point u will just be dragging out w/d and its unnecessary.There r soo many all natural options for anxiety.There is a tea u can get at walmart for anxiety I was told it works as good as xanax by gnarly.SOMEONE PLEASE TELL HER WHAT KINDIT IS EXACTLY.I wanna bump this so it deosnt get lost and people will tell u tons of stuff.U can go to the pharmacist and ask they will show u all the stuff as well(I have heard great things about the tea from quite a few people thats why I mentioned it.also if ur local walmart doesnt have it u can get it cheap and fast online).Good luck&you will be flooded with suggestions but please understand weekends r slow so if the anxiety is crazy ask the pharmacist
Blank
1742220_tn?1331360327
i'm sorry ... i have to apologize for my post bc i really don't know what to tell you for certain but since it is slow on weekends and late like this i want to say something so you know we're here for you.  i have these Calm Tabs, they are made with valerian, passion flower, cat nip (yeah it says that) leaf, celery seed, hope flower and orange peel ... you could try them.  They helped me sleep and i seem to remember they made me a little mellow.  other things that really helped me--exercise, of course ... even walking and the steady rhythm of it can lull your brain and body some.  music also helped me a lot, you can try classical music, talking on the phone to someone who has been through it and last, knowing you are going to get through it and it is just anxiety, not something worse, and it will go away ... hang in there.  it will let up.
Blank
1700643_tn?1348985292
I just sent a private message to a great guy who helped me soo much.Gnarly(mark)is very well known&loved here.He told me about the tea and I wanna get u as much info on this as possible because I know how awful anxiety is.I will keep looking up for u.
Blank
1700643_tn?1348985292
I googled it.The tea is kava tea.Also valarian.I believe passion flower as well.The is a med u can get that has valarian and a couple other things n it.U can get it at walmart(u can get all the natural remedies also at any health/vitamin store).I believe the otc med w/3all natural things is alteril(not sure of the spelling).Google all natural anxiety medicine u will get tons of info
Blank
2083449_tn?1381358308
Hi done, I had alot of anxiety also! Exercise is really good and helped me quite a bit! If possible get yourself outside in the sunshine for some good walks! I've heard Valerian (sp) root is really good and I also took Melatonin! Melatonin helps you sleep, but it really did help me with anxiety as well! Good luck and hang in there!!
Blank
Avatar_f_tn
Thank you all so much for taking the time for me. You have no idea how much it means to have people show they care. I'm going to Walmart to get the tea and also ask the pharmacy also for any ideas.
I was taking 150 mgs of oxycodone ( was only prescribed 120 mgs aday but took more than i was supposed to) a day for chronic pain due to bone & joint disease. It was getting bad so I told the Pain Management I wanted to get off these terrible drugs. For the first 3 weeks they took me down to 30 mgs every 8 hours which I did without fail also very hard. At my last appt which was 4 days ago the nurse prac lowered me to 15 mgs 5 aday and told me take it how I want. I decided to take 2 then 2 then 1 every 8 hours since that was What I was doing before. My pain is really bad but I will have to find another way to manage it. I really think a slow taper is best for me. Thank you all again for taking the time to respond as this is very lonely thing to go through.
Blank
1926359_tn?1331591739
Hi Done-
I am sorry you are feeling the awful anxiety!  It is absolutely the worst.  I did a pretty drastic taper from the same dose of oxy as you before I decided enough was enough and I jumped CT.  My anxiety while tapering was AWFUL!  I felt much better once I went off all the opiates and detoxed.  I too have chronic pain issues and specifically bone related.  The pain gets MUCH worst as the drugs are leaving your body because they have numbed your pain receptors for so long.  After the drugs are out of your system entirely your pain levels will regulate and you will have a better sense of where you are at.  I find I am in much less pain than I ever was on the meds.  I went from being bedridden and suffering to a year later working full time, exercising daily, and being happy and healthy- drug free.

So there is hope!  It is empowering to make the choice to get off the drugs and take your life back.  Just know it's going to take some time but it is SO worth it and so are you.  I don't want to tell you what to do- there are a lot of people on here that taper successfully- for me it was awful and C/T was the best thing I ever did.  Remember that no matter what it is a process.  Be patient and kind and gentle with yourself.
Breathe deep, take hot baths, and long walks.  You are doing great.
Sending support,
Lu
Blank
Avatar_f_tn
I am soo Sorry you are going through this. I AM ALSO going off the Fentanyl patch- quit on Sept 21, 2012 and am having to w/d on 45 mg of only vicodin and only 6 mg of xanax in DIVIDED doses over a 24 hour day. I keep a very detailed log .

Can YOU PLEASE PM me???? I am newone58. I want to help any way I can. I am suffering the SAME as you are. I PRAY I can be of some help, just like the ANGELS here on this board have been to  me.

Please PM me.
Prayers are with you !!! GOD BLESS YOU. I hope to hear from you soon !!
Blank
Avatar_f_tn
How are you doing? Are you doing any better???
Blank
229538_tn?1300381367
Hi , I know the anxiety ***** it was the worst part of W/D's for most of us . It will get better and fade away I promise ! Stay strong and keep posting ..Jimmy
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Addiction Answerers
4522800_tn?1405696702
Blank
VICourageous
ID
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
1827057_tn?1397523877
Blank
ricart70
IN
Avatar_m_tn
Blank
weaver71
Other
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN